EXACTECH, INC. LOGIC FEMORAL PS CEM LEFT SZ 5; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Back to Search Results |
| Catalog Number |
02-010-01-0250 |
| Medical Device Problem Codes |
Unstable (1667); Loosening of Implant Not Related to Bone-Ingrowth (4002)
| Health Effect - Clinical Codes |
Extraskeletal ossification (1428); Cyst(s) (1800); Pain (1994); Scar Tissue (2060); Synovitis (2094); Osteolysis (2377); Joint Laxity (4526)
| Date of Event |
06/12/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
D10: (b)(6), 02-012-44-5011 - logic tibia implant psc insert, sz 5, 11mm; (b)(6), 02-012-41-5040 - logic tibia traptray cem sz 5f/4t; (b)(6), 200-02-38 - three peg patella 38mm.Multiple mdr reports were filed for this event, please see associated reports: 1038671-2023-00274, 1038671-2025-01436, 1038671-2025-01438.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
Event or Problem Description
It was reported that approximately 82 months after a total replacement procedure, the patient underwent a revision procedure to address loosening, cyst(s), joint laxity, ossification, scar tissue, osteolysis, pain, and synovitis.Revision surgery operative notes were provided.Patient left the operating room in stable condition.Post operative diagnosis noted wear of the implant.No further issues or complications were reported.No additional information is available.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated/corrected: h6 mdr section codes updated/corrected: b, c, g the reason for the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear, femoral loosening, instability, and tibial loosening.Or due to inclusion of the polyethylene in the packaging recall.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images and radiographs were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.